# SDR FDEA2019060321207

- Difficulty date: June 2, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N771FD
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 79,585 hours, 30,593 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N350211
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION FOUND ON NO STEP AREA TOP OF LEFT WING TIP EXTERIOR SKIN WSTA. 780. REMOVED DELAMINATION FOR EVAL. IAW B SRM 57-20-01-2R AND 51-70-10,CUT OUT AREA   DAMAGED,APPLIED FILLER AND DOUBLER REPAIR AT LEFT EXTERIOR SKIN WSTA 780 IAW SRM 51-70-10-2R  FIG 204 REP. 4.
